Thread: Tren sides?
12-29-2003, 01:03 PM #1
I know this may be a dead point but...
What are the sides most people exp. w/ tren (gear of the gods)?
12-29-2003, 01:15 PM #2
For me none until i get to about 150mg/ed then i start to experience bad mood swings!!!! That was about it though, no acne or anything else.
12-29-2003, 01:24 PM #3
12-29-2003, 01:34 PM #4Originally Posted by Da Bull
12-29-2003, 01:41 PM #5
Bad insomnia, night sweats, increased irritability and acne to round it all out. And believe it or not, this stuff makes me hornier than test by long shot, don't know why, but it just does.
12-29-2003, 01:42 PM #6
12-29-2003, 02:41 PM #7Associate Member
- Join Date
- Apr 2003
- South Carolina
12-29-2003, 02:45 PM #8AR-Hall of Famer / Retired
- Join Date
- Jan 1999
- up an ass
tren doesnt increase sex drive, only kills it without test, you must be taking something else, but for me, i get extra strong, get high blood pressure, a few spots and it makes me a little more moody, and i do sweat like a pig at night
12-29-2003, 05:34 PM #9Originally Posted by The Original Jason
12-29-2003, 06:48 PM #10
12-29-2003, 07:23 PM #11
The only real sides that I expirienced was insomnia and an occasional night sweat. No aggressiveness, acne, or increased irritability.
12-29-2003, 07:27 PM #12
Nothing in terms of sides for me yet @ day 15 75mg ED.
Maybe a little night sweat but no sure as the house furnace goes on and off.
when are you guys noticing your sides appear?
12-29-2003, 07:41 PM #13
Looking forward to it next cycle.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)